# SDR ASAA0957014

- Difficulty date: November 14, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 10,761 hours, 3,100 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 1850
- Condition: Faulted
- Location: Temp Controller
- Part time: 52,436 hours, 27,001 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE STARTS WHILE PERFORMING AFTER START CHECK LIST ON RECALL ZONE TEMP CONT CAB ILLUMINATED: LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  PERFORMED PROCEDURES AND CALLED MX CONTROL GROUNDED YES.  PERFORMED BITE CHECK VERIFIED FAULT ON ZONE TEMP CONT.  NR 2 'FLT DECK TRIM AIR VALVE' REMOVED AND REPLACED FLT DECK TRIM AIR VALVE MM 21 61 21.  OPS LEAK CHECK GOOD, NO FAULTS NO RECALL ON MASTER CAUTION.
